# SDR AALA20130627009

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 39,571 hours, 18,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WRINKLED FROM STATIONS 1088 - 1183 & LONGERONS 26 TO 18 RIGHT.  REPAIRED IAW SRM 53-04 FIGURE 12C.(REPAIR REFERENCE 4A) & EA MD 80-51-029387.  INSTALLED FASTENERS IN SKIN & DOUBLER IAW SRM 53-05-00 FIGURE 117 & AARD 51-00-00-1.
